# SDR 2003FA0000422

- Difficulty date: April 7, 2003
- Submitted: April 23, 2003
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SA631475
- Condition: Broken
- Location: Engine
- Part time: 1,707 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 AND NR 3 CYLINDER PISTON SKIRTS BROKE OFF AND FELL INTO THE OIL SUMP WHILE RUNNING AND CONTAMINATING THE ENGINE WITH METAL.
